Loading ...
Sorry, an error occurred while loading the content.

Re: Is Goldbach’s conjecture a special case of the twin primes problem?

Expand Messages
  • djbroadhurst
    ... The first paper is by Dan Zwillinger http://www.ams.org/journals/mcom/1979-33-147/S0025-5718-1979-0528060-5/S0025-5718-1979-0528060-5.pdf The second is
    Message 1 of 2 , Jun 1, 2013
    • 0 Attachment
      --- In primenumbers@yahoogroups.com,
      "ch.augustijn" <ch.augustijn@...> wrote:

      > Besides comments on the question I would also like to know whether anyone knows literature concerning this subject and more specific: Does anyone know the exact reference of the article of Harvey Dubner?
      >
      >
      > A Goldbach Conjecture Using Twin Primes, MATHEMATICS OF COMPUTATION, VOLUME 33, NUMBER 147
      > JULY 1979, PAGE 1071
      >
      > TWIN PRIME CONJECTURES
      > HARVEY DUBNER

      The first paper is by Dan Zwillinger"
      http://www.ams.org/journals/mcom/1979-33-147/S0025-5718-1979-0528060-5/S0025-5718-1979-0528060-5.pdf

      The second is here:
      http://oeis.org/A007534/a007534.pdf
      and was published as follows:
      Harvey Dubner, "Twin Prime Conjectures",
      Journal of Recreational Mathematics,
      vol. 30, no 3, 2000, p. 199-205

      David
    Your message has been successfully submitted and would be delivered to recipients shortly.